| Model Number |
328235 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer left voicemail reporting that the bd safe clip needle clipper is not clipping.I returned consumer's call and he stated the same.He said that he had purchased the safe clip about 2 weeks ago and it is no longer clipping the needles.I advised consumer that the safe clips have been discontinued and are no longer available.Consumer refused to provide his mailing address, said there is no need for mail kit if the product cannot be replaced.Lot #: 5211373; catalog #: 328235; date of event: unknown; samples: unavailable.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.